MathSciNet Relay Station
MathSciNet bibliographic data
MR2602405 34B18
Ma, Ruyun; Xu, Ling Existence of positive solutions of a nonlinear fourth-order boundary value problem. Appl. Math. Lett. 23 (2010), no. 5, 537–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement